# SDR 2004UALA01016

- Difficulty date: November 2, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N388UA
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Aircraft time: 40,931 hours, 29,441 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOP AT LT OVERWING EXIT HATCH, FWD OF LT OVERWING EXIT HATCH AND MID AISLE CEILING AT ROW 10.  REPLACED BATTERY PACK FOR ITEM M1134.
